# SDR SWIA200110206

- Difficulty date: September 7, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,307 hours, 12,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLOOR SEAT TRACK CORRODED LAST SIX FEET.REMOVED AND REPLACED LEFT AFT FLOOR SEAT TRACK.
